# SDR SIMA20180626001

- Difficulty date: June 26, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 43,399 hours, 39,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN. FOUND RT LOWER ROLLER HARD TO MOVE. LUBRICATED MAIN CABIN DOOR ROLLERS AND OPC GOOD IAW AMM REF 52-10-01.
